# SDR ASOA2012082902133

- Difficulty date: August 8, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT BELOW FLOOR AT FS 280.00 ON RBL 9.00 AND LBL 9.00, INBD ATTACHMENT ANGLES ARE CRACKED.   REMOVED THE CRACKED ATTACHMENT ANGLE AT FS 280.00 ON RBL 9.00 IAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE ATTACHMENT ANGLE (PN 601R31113-58) AT FS 280.00 ON RBL 9.00 IAW SRM 51-42-21.
